# SDR DXTA2008122103424

- Difficulty date: December 21, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 5,347 hours, 3,255 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO LAND, RECEIVED "FLAPS FAIL" MESSAGE WHEN SELECTING 15 DEGREE. COMPLETED CHECKLIST AND UNABLE TO FIX PROBLEM. DIVERTED AND MADE A FLAPS 5 DEGREE/SLAT EXTENDED LANDING. DURING AFTER LANDING CHECKLIST TRIED TO RETRACT FLAPS/SLAT, BUT WAS UNABLE. MATCHED SELECTOR TO SYNOPTIC FLAPS 5 DEGREE/SLATS EXTENDED.  RAN SYS SEVERAL TIMES WITHOUT BREAK OUT BOX, APPLYING A LOAD TO FLAP PANELS AND FREEZING LT AND RT POSITION RESOLVERS, COULD NOT GET SYS TO FAIL.  SYS OPS CHECK AND MX DONE IAW MM CH 27-50-00.  OPS CHECK GOOD.
